# SDR RAIA201807160001

- Difficulty date: July 14, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N16112
- Make and model: Emb EMB-145XR
- Aircraft serial: 145660
- Aircraft time: 41,215 hours, 25,123 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sleeve
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PACK 1 VALVE CLOSED IN FLIGHT. FOUND BUSTED SLEEVES AFT OF NR 1 DUAL TEMP CONTROLLER AND FWD OF PACK 1 VALVE. REPLACED SLEEVES AND OPERATED PACK CHECKED THE NR 1 BLEED/PACK SYSTEM GOOD DUE TO PACK 1 FAIL IN FLIGHT. CHANGED THE NR 1 PACK PUSH BUTTON OPS CHECK GOOD.
